# SDR VE7A2015051800001

- Difficulty date: May 18, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 7,680 hours, 14,061 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Part time: 447 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENG FIRE LIGHT & TONE CAME ON, MUTED TONE & BOTH WENT OUT, ONLY TO COME ON LATER, RETURNED TO LOCATION.  RELEASED TO MX,  INSPECTED & CLEANED PLUGS ON ALL FIRE DETECTORS.  PERFORMED FIRE DETECTION SYS CHECKS & COULD NOT DUPLICATE.
